Bad Reaction to IgnatiaHello. Last week I had a death in my family and my doctor gave me ignatia for it. It immediately took away the feelings of grief and brokenheartedness that I had, but it left me feeling numb. I went from fully feeling the loss to struggling to even be able to cry. I feel like all this grief is just building up inside my body because it doesn't have an outlet. It is not a good feeling.
While I'm waiting to hear from from my doctor, I was hoping to get some other feedback. Is there a way to balance or negate the effects of a remedy? Is this a common experience? Any thoughts on why this would happen?
Any feedback would be greatly appreciated. I'm feeling quite desperate to move past this block, so I can get on with the process of grieving.
Thanks so much.
snrein1016 on 2020-06-23
And how many doses?
My sense is that it was too high a potency.
You can drink coffee to try and antidote it,
You can try a few doses of pulsatilla 30
To also antidote it.
♡ simone717 5 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.